Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Might need a referral Nelson...
Nov 2, 2009

Nelson --

Hi, Marc here. Have been an avid reader of yours for years. Thanks much for being the source of so much information.

After being on hormone replacment and wasting therapy (androgel, oxandrin) for a couple of years now, I think I'm starting to have issues with some of the treatment side effects (breast tenderness, decreased treatment effectiveness, etc.) I like my primary HIV specialist a lot, but I think he's out of his league when it comes to the effective management of hormones and body-friendly medications. Over the years that I've been on wasting therapy, I feel that I'm the one who has initiated any periodic testing of my hormone levels, etc., so therefore I've always had the opinion that my HIV doctor isn't necessarily the best or most aggressive when it comes to management of my issue.

Now that I'm having some problems with my condition, I think having a separate doctor (endocrinologist?) to manage the treatment of my hormones and wasting, might be a good idea. Do you agree? Could you recommend a physician in the NYC area? (BC/BS insurance here).

Thanks much --

Marc

Response from Mr. Vergel

Marc

I am so sorry that you are still dealing with these issues. There are a few doctors in NYC that are highly specialized in hormone replacement.

Many people in my pozhealth discussion group go see: Joseph G Olivieri MD 313 43rd St.Brooklyn, NY 11232 (718) 369-1900

Let me know if he is able to take care of you.

Nelson



Previous
HIV +, EXERCISE AND DEPRESSION
Next
Canadian looking for Nandrolone Deconoate

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement